# SDR SWAA2025072193586

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 43,766 hours, 20,380 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Fire
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE ARCED AND CAUGHT FIRE.  PERFORMED POWER RECEPTACLE INSPECTION.  NO DEFECTS NOTED IAW AMM 24-41-11 OPS CHECK GOOD IAW AMM 24-22-00
